TOLL-FREE PHONE: 1-866-539-5330
TOLL-FREE FAX: 1-866-539-5331

Buy Vicks DayQuil Complete Cold and Flu Liquid Online

No prescription is required for this item.
No generic alternative is available at this time.
BRAND LISTING - Vicks DayQuil Complete Cold and Flu Liquid (Acetaminophen/Dextromethorphan HBr/Phenylephrine HCI )
Dosage Pack Size & Price Qty
650mg/20mg/10mg/30mL

Get on with your day with the powerful relief of Vicks DayQuil Cold & Flu Liquid non-drowsy formula that you can buy online from NorthWestPharmacy.com.

Active ingredients: Acetaminophen 650 mg, Dextromethorphan HBr 20 mg and Phenylephrine HCI 10 mg per 30 ml.

Inactive Ingredients: Citric acid, FD&C Yellow No. 6, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum

The information provided on the NorthWestPharmacy.com website is intended to facilitate awareness about healthcare products and medical conditions generally but it is not a substitute for professional medical attention or advice. You should always speak with a qualified healthcare practitioner before taking any prescription or non-prescription drug.